# SDR SIMA20130607008

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,794 hours, 24,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN DOOR WAS DIFFICULT TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  AT THIS TIME REPOSITIONED MAIN CABIN DOOR INTERNAL HANDLE IAW AMM 52-11-01. COMPLIED WITH OPENING AND CLOSING IAW AMM 52-00-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
